# SDR USAA2012042300016

- Difficulty date: March 28, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 33,220 hours, 19,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D53472104202
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION & ELONGATED HOLE ON SEAT RAIL COUPLING AT FR64, -Y1292.  REPLACED SEAT RAIL COUPLING AT FR64, -Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53472832.
